Microlocal boundary value problem in higher codimensions

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


The aim of this paper is to set up the microlocal study of higher codimensional boundary value problems by solving a part of Schapira's conjecture on the concentration of the complex CΩ| X of sheaves. We prove the microlocal injectivity of the higher codimensional boundary value morphism as an application of the new correspondence between the complex CΩ| X and the second microfunction CM L of Kataoka-Tose-Okada and Schapira-Takeuchi. The Kashiwara-Kawaï's extension theorem will be generalized to non elliptic equations.

Original languageEnglish
Pages (from-to)243-276
Number of pages34
JournalBulletin de la Societe Mathematique de France
Issue number2
Publication statusPublished - 1996
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Microlocal boundary value problem in higher codimensions'. Together they form a unique fingerprint.

Cite this